# SDR ASOA200900262

- Difficulty date: March 2, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 16,607 hours, 13,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8765411 OPERATION 287 / RIGHT FS 484.00 INTERCOSTAL AT RBL 36.0 PREVIOUS REPAIR ANGLE IS CRACKED .5 INCH LONG IN UPPER RADIUS.
